# SDR DALA2018080104807

- Difficulty date: August 1, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 59,570 hours, 7,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXIT SIGN DID NOT LIGHT UP AFTER GEAR EXTENSION, ON THE GROUND, WITH EXIT LIGHT ON, IT WORKED NORMALLY. REPLACED EPSU AT DOOR 1L.
